# SDR AALA202107236290

- Difficulty date: July 11, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N939AN
- Make and model: Boeing 737823
- Aircraft serial: 30083
- Aircraft time: 58,825 hours, 24,541 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Slide
- Part time: 7,759 hours, 3,437 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 DOOR ESCAPE SLIDE PRESSURE BOTTLE LOW. **SUPPLEMENTAL REPORT FOR AALA202107136290: REPLACED ESCAPE SLIDE.** (CLOSED)
